| Catalog Number |
20027E |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that march 2nd we have had 2 bd 0.2 micron low protein binding filters (bd smartsite extension set) that would not prime/flush and march 3rd nurse was infusing dexamethasone(no cytotoxics) through a bd alaris tubing set with a 0.2 micron filter (no package but same product as above) and the iv began leaking at the filter where the tubing connects to the actual filter and february 20th same filter product as above.Was leaking and then separated at the spot where the tubing connects to the filter.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.